# SDR SWAA2019040531388

- Difficulty date: March 7, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 144A592581
- Condition: Corroded
- Location: Bs 639
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED AT BS. 639+11, LBL 65.    REPAIRED WEB PER EA AND ER.
